On a theorem of Kłosowska about generalised convolutions
Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 117-125
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_1_117_125,
author = {N. H. Bingham},
title = {On a theorem of {K{\l}osowska} about generalised convolutions},
journal = {Colloquium Mathematicum},
pages = {117--125},
year = {1984},
volume = {48},
number = {1},
doi = {10.4064/cm-48-1-117-125},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-1-117-125/}
}
N. H. Bingham. On a theorem of Kłosowska about generalised convolutions. Colloquium Mathematicum, Tome 48 (1984) no. 1, pp. 117-125. doi: 10.4064/cm-48-1-117-125
Cité par Sources :